# SDR AWXA0001598

- Difficulty date: April 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 36,370 hours, 16,950 cycles
- Engine: Iae V2500A1
- Engine time: 20,484 hours, 9,614 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: FMU500MK4
- Part serial: B309
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,777 hours, 8,318 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF - 4/2/01 - NR 2 ENGINE FLAMEOUT.  ON TAKEOFF AFTER SETTING TAKEOFF POWER AND ABOUT 60 KTS THERE WAS A SURGE ON NR 2 ENGINE AND IT SHUT DOWN; THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE POST FLIGHT REPORT FAULTED THE NR 2 ENGINE FUEL METERING UNIT (FMU); MAINTENANCE PERFORMED BITE CHECKS ON THE NR 2 ENGINE FADEC & EEC W/ NO FAULTS REPORTED.  MAINTENANCE REPLACED THE NR 2 ENGINE FMU IAW AWA TASK CARD RSM71304; ENGINE RUNS AND FUNCTIONAL CHECKS WERE GOOD.
